# SDR SWAA2020110323299

- Difficulty date: October 14, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE COMMON TO UPPER EDGE OF LT BS 663 VAPOR BARRIER IS CRACKED AT LBL 8.5.  REPAIRED ANGLE COMMON TO UPPER EDGE OF LT BS 663 VAPOR BARRIER, PER SRM 57-10-10-2R-5 REP 5.
